Clozapine-induced liver injury and pleural effusion

Research output: Contribution to journalArticle

3 Citations (Scopus)
207 Downloads (Pure)

Abstract

Clozapine, whilst associated commonly with a transient and benign increase in liver enzymes, has also been associated with varying presentations of hepatitis in existing case reports. This report describes what we believe to be the first documented case of acute liver injury and pleural effusion associated with clozapine, resolving after cessation of the agent. The case supports existing literature in advocating a high index of suspicion, particularly in the 4-5 weeks following clozapine initiation, when considering nonspecific clinical symptoms and signs.

Original languageEnglish
Pages (from-to)36-37
Number of pages2
JournalMental illness
Volume6
Issue number2
DOIs
Publication statusPublished - 08 Sep 2014

Fingerprint Dive into the research topics of 'Clozapine-induced liver injury and pleural effusion'. Together they form a unique fingerprint.

  • Cite this